# SDR DL72S971444

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE VERTICAL STIFFENER AT RBL 36.83 ON THE FORWARD SIDE OF THE BS 1183 BULKHEAD.  THE CRACK IS APPROX .5 INCH LONG AND IS LOCATED AT APPROX WL 249 IN THE INB'D RADIUS OF THE AFT CHORD.  THIS AREA IS ADDRESSED IN EO 4-59821-3, WHICH INCORPORATES S/B 727-53-0192.  AT THIS TIME, THE BEAM WILL BE REPAIRED PER THE RELEVANT OPERATIONS OF EO 4-59821-3 WITHOUT ACCOMPLISHING THE MODIFICATION OF THE STIFFENER AT THIS TIME.
